JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STRONG LAW OF LARGE NUMBERS FOR WEIGHTED SUMS OF NEGATIVELY SUPERADDITIVE DEPENDENT RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE STRONG LAW OF LARGE NUMBERS FOR WEIGHTED SUMS OF NEGATIVELY SUPERADDITIVE DEPENDENT RANDOM VARIABLES
SHEN, AITING;
  PDF(new window)
 Abstract
Let {} be a sequence of negatively superadditive dependent random variables. In the paper, we study the strong law of large numbers for general weighted sums ${\frac{1}{g(n)}}{\sum_{i
 Keywords
negatively superadditive dependent random variables;Marcinkiewicz-Zygmund strong law of large numbers;weighted sums;the three series theorem;
 Language
English
 Cited by
 References
1.
T. C. Christofides and E. Vaggelatou, A connection between supermodular ordering and positive/negative association, J. Multivariate Anal. 88 (2004), no. 1, 138-151. crossref(new window)

2.
N. Eghbal, M. Amini, and A. Bozorgnia, Some maximal inequalities for quadratic forms of negative superadditive dependence random variables, Statist. Probab. Lett. 80 (2010), no. 7-8, 587-591. crossref(new window)

3.
N. Eghbal, On the Kolmogorov inequalities for quadratic forms of dependent uniformly bounded random variables, Statist. Probab. Lett. 81 (2011), no. 8, 1112-1120. crossref(new window)

4.
T. Z. Hu, Negatively superadditive dependence of random variables with applications, Chinese J. Appl. Probab. Statist. 16 (2000), no. 2, 133-144.

5.
R. Jajte, On the strong law of large numbers, Ann. Probab. 31 (2003), no. 1, 409-412. crossref(new window)

6.
B. Y. Jing and H. Y. Liang, Strong limit theorems for weighted sums of negatively associated random variables, J. Theoret. Probab. 21 (2008), no. 4, 890-909. crossref(new window)

7.
K. Joag-Dev and F. Proschan, Negative association of random variables with applications, Ann. Statist. 11 (1983), no. 1, 286-295. crossref(new window)

8.
J. H. B. Kemperman, On the FKG-inequalities for measures on a partially ordered space, Nederl. Akad. Wetensch. Proc. Ser. A 80 (1977), no. 4, 313-331.

9.
Y. J. Meng and Z. Y. Lin Strong laws of large numbers for $\rho$-mixing random variables, J. Math. Anal. Appl. 365 (2010), no. 2, 711-717. crossref(new window)

10.
A. T. Shen, Y. Zhang, and A. Volodin, Applications of the Rosenthal-type inequality for negatively superadditive dependent random variables, Metrika 78 (2015), no. 3, 295-311. crossref(new window)

11.
Y. Shen, X. J. Wang, W. Z. Yang, and S. H. Hu, Almost sure convergence theorem and strong stability for weighted sums of NSD random variables, Acta Math. Sin. English Series 29 (2012), no. 4, 743-756.

12.
S. H. Sung, On the strong law of large numbers for weighted sums of random variables, Comput. Math. Appl. 62 (2011), no. 11, 4277-4287. crossref(new window)

13.
X. F. Tang, Some strong laws of large numbers for weighted sums of asymptotically almost negatively associated random variables, J. Inequal. Appl. 2013 (2013), Article ID 4, 11 pages. crossref(new window)

14.
X. H. Wang and S. H. Hu, On the strong consistency of M-estimates in linear models for negatively superadditive dependent errors, Aust. New Zealand J. Stat. 57 (2015), no. 2, 259-274. crossref(new window)

15.
X. J. Wang, X. Deng, L. L. Zheng, and S. H. Hu, Complete convergence for arrays of rowwise negatively superadditive dependent random variables and its applications, Statistics 48 (2014), no. 4, 834-850. crossref(new window)

16.
X. J. Wang, S. H. Hu, A. Shen, and W. Z. Yang, An exponential inequality for a NOD sequence and a strong law of large numbers, Appl. Math. Lett. 24 (2011), no. 2, 219-223. crossref(new window)

17.
X. J. Wang, S. H. Hu, and W. Z. Yang, Complete convergence for arrays of rowwise negatively orthant dependent random variables, RACSAM 106 (2012), no. 2, 235-245. crossref(new window)

18.
X. J. Wang, A. T. Shen, Z. Y. Chen, and S. H. Hu, Complete convergence for weighted sums of NSD random variables and its application in the EV regression model, TEST 24 (2015), no. 1, 166-184. crossref(new window)

19.
X. J. Wang, C. Xu, T.-C. Hu, A. Volodin, and S. H. Hu, On complete convergence for widely orthant-dependent random variables and its applications in nonparametric regression models, TEST 23 (2014), no. 3, 607-629. crossref(new window)

20.
Z. Z. Wang, On strong law of large numbers for dependent random variables, J. Inequal. Appl. 2011 (2011), Article ID 279754, 13 pages. crossref(new window)

21.
Q. Y. Wu, A complete convergence theorem for weighted sums of arrays of rowwise negatively dependent random variables, J. Inequal. Appl. 2012 (2012), Article ID 50, 10 pages. crossref(new window)

22.
Q. Y. Wu and Y. Y. Jiang, The strong consistency of M estimator in a linear model for negatively dependent random samples, Comm. Statist. Theory Methods 40 (2011), no. 3, 467-491. crossref(new window)